# SDR ASAA2018022123652

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,686 hours, 11,694 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2512
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 68,253 hours, 32,509 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON RECALL,  RESETS WHEN PRESSING MASTER CAUTION.  ACFT GROUNDED.    PERFORMED A RIGHT PACK TEMPERATURE CONTROL BITE IAW FIM 21-62 TASK 801, RIGHT TCV LIGHT ILLUMINATED ON CONTROLLER.   REMOVED AND REPLACED THE RT TEMP CONTROL VALVE V141 IAW AMM 21-51-10.  LEAK CHECKED GOOD. PERFORMED BITE TEST, NO FAULTS FOUND IAW AMM 21-61-00-700-806-002.
